# SDR SWAA2019020729334

- Difficulty date: January 9, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT ZEE ANGLE CORRODED BETWEEN BS 727B+5 TO BS 767, RBL 21.  R&R ANGLE IAW SRM AND DWG.
